MathSciNet Relay Station
MathSciNet bibliographic data
MR1984111 (2004e:41032) 41A55 (65D30)
Damelin, Steven B.; Grabner, Peter J. Energy functionals, numerical integration and asymptotic equidistribution on the sphere. Numerical integration and its complexity (Oberwolfach, 2001). J. Complexity 19 (2003), no. 3, 231–246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement